[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: blood in cannula

> It's a good bet that the set has either penetrated a little too deep
> or nicked a capillary. As long as your bg's are OK, this is harmless.
> What may happen is that blood pooled around the cannula tip may
> impede absorption necessitating a site change .... sigh......
> Stuff happens ya know

What I wonder is why, when I've had the set in a couple of days with no
problems, on day 3 or 4, I have an unexplained high, and upon removing the
set, there's blood at the site.  I haven't banged up against the site or hit
it in any way (or so I think).  This happened often when I used the
Silhouette but still happens occasionally on the Quick Set.  Just "stuff
happening" or some other reason I can do something about?
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml